I took wellbutrin sr 150 and a generic Alieve cold and sinus 12hr cold medication. I hear it lowers seizure threshold. Should I be worried?
Should I be worried: wellbutrin sr & pseudoephedrine 12hr medicine (Generic Alieve Cold and Sinus)?
- 11 Nov 2011 by ahall18
- 11 Nov 2011
- wellbutrin, wellbutrin sr, seizures, pseudoephedrine, generic, medicine, sinus, medication
Added 11 Nov 2011:
I've been taking the Wellbutrin for a couple months now, but I recently have this cold. So for about a week or so I've taken them together. I was wondering why all the sudden the blurred vision and dizziness came about. Checked the drug interactions and read the warning. Now I'm a little nervous. What are your thoughts? Will I be all right if I stop now? Help!
Hello ahall18. The side effects, the blurred vision, along with the dizzyness is a result of the pseudoephedrine. They are common and normal. If it bothers you, stop the pseudoephedrine, and that will eliviate the side effects. I wouldn't stop taking the welllbutrin, because you'll certainly be feeling some unpleasant withdrawls. If you were to stop the wellbutrin a taper is almost always put into place. You might ask your doctor to confirm, or ask your doctor or pharmacist for thier opinion. Best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 4 Jan 2013 • 1 answer
Posted 20 Mar 2013 • 2 answers
Posted 14 Mar 2016 • 0 answers
Posted 15 Feb 2017 • 0 answers